# SDR YENA2022120501210

- Difficulty date: November 26, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 6,079 hours, 1,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Condition: Handler Error
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT# 1802, FLL-JFK. 'AIRCRAFT SUSTAINED DAMAGE FWD OF THS ACCESS DOOR-SKIN PUNCTURE; IMPACT DAMAGE REPAIRED IAW TASK CARD A22-971-01 "FUSELAGE/AFT FUSELAGE/FR 69-70 & STR 40RH AND 41RH/SKIN PUNCTURE-TIME LIMITED REPAIR" AND NON ROUTINE ITEMS  NR00002 THRU NR00010REFERENCE WORK ORDER 1217391. AC OK FOR RETURN TO REVENUE SERVICE.' (CONSIDERED AS A MAJOR REPAIR)
